MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACC

MICROLINE SURGICAL INC. RENEW SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACC
Model Number 3622
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, decontaminated and visually investigated.Upon visual inspection, this complaint has been confirmed.The returned tip was received with a loose heat shrink.During visual inspection, slight damages were noted on distal end to the tip.No signs of arcing or thermal damages were noted on the device.The minor damages observed on the heat shrink, line up very close to the hinge point of the jaws.For final inspection requirements, all devices are 100% inspected for damages and imperfections.This complaint is confirmed.We were unable to determine the root cause.
 
Event or Problem Description
The heat shrink of the atraumatic grasper tip fell off into the patient.The piece was retrieved.The anesthesia time was not extended and there was no harm to the patient.

Brand Name
RENEW SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACC
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key7537066
Report Number1223422-2018-00014
Device Sequence Number1899075
Product Code GEI
UDI-Device Identifier00811099010142
UDI-Public00811099010142
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model Number3622
Device Catalogue Number3622
Device Lot Number00137857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1